Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Note on epimorphisms and monomorphisms in homotopy theory

Authors: Peter Hilton and Joseph Roitberg
Journal: Proc. Amer. Math. Soc. 90 (1984), 316-320
MSC: Primary 55P10; Secondary 55P30
MathSciNet review: 727257
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study epimorphisms $ e:X \to X$ and monomorphisms $ m:X \to X$ in the pointed homotopy category of path-connected CW-spaces. Our principal theorems allow us to infer that under suitable finiteness and fundamental group assumptions, such are in fact homotopy equivalences.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P10, 55P30

Retrieve articles in all journals with MSC: 55P10, 55P30

Additional Information

PII: S 0002-9939(1984)0727257-2
Keywords: Epimorphism, monomorphism, Hopfian object, co-Hopfian object
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia